MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 3.25MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 3.25MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDSE32512
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the subject stent encountered friction when attempting to re-sheath with microcatheter.Physician was not able to re-sheath.The procedure was completed successfully with no clinical consequences to the patient.
 
Additional Manufacturer Narrative
D9.- returned to manufacturer on - updated.H3.- device evaluated by mfg ¿ updated.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the stent delivery wire (sdw) was returned with a microcatheter.The stent was returned deployed.The stent was deformed.The proximal and distal ends of the stent had frayed braid edges.The proximal and distal sdw was kinked/bent.The microcatheter was inspected and found to be kinked/bent.The introducer sheath was not returned.During functional inspection for ¿flow diverter stent difficult/unable to re-capture into microcatheter¿ was not able to be performed as the stent was returned having been deployed.The sdw was removed from the microcatheter without issue.The microcatheter was flushed, and a 0.027" pin gauge was inserted into the hub without difficulties, it met the proximal end of the catheter shaft when inserted into the microcatheter hub.The distal microcatheter was noted to be wrinkled.The microcatheter was flushed and a 0.0265" patency mandrel was advanced through the microcatheter shaft with slight friction felt was felt towards the distal end where the catheter shaft was damaged.The reported event ¿flow diverter stent difficult/unable to re-capture into microcatheter¿ could not be duplicated; however, the analysis results are consistent with the reported event.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The physician reported the 'stent encountered friction when attempting to re-sheath with the microcatheter.The physician was not able to re-sheath.This was the first attempt at re-sheath'.Additional information provided by the customer did not indicate any issues noted during unpacking or set up of the device, and the device was prepared as per dfu instructions.There was no indication of a user related issue.The patient¿s anatomy was moderately tortuous.Doctor deployed the subject stent on the back table to inspect when removed from microcatheter.Product analysis found the sdw was returned with a microcatheter.The stent was returned deployed as per additional information and was notably deformed.The proximal and distal ends of the stent had frayed braid edges.The proximal and distal sdw was kinked/bent.The microcatheter was inspected and found to be kinked/bent.The introducer sheath was not returned.The damage noted to the returned device indicates that a significant force was applied during advancing or adjusting the stent in the microcatheter, most likely inside the microcatheter which caused the sdw and microcatheter to kink/bend.The related microcatheter device was found to be damaged with ripples/kinks consistent with force being applied.The anatomy was reported to be moderately tortuous which may have contributed to the reported event.An assignable cause of procedural factors will be assigned to the reported event ¿flow diverter stent difficult/unable to re-capture into microcatheter¿ and to the analyzed event ¿stent deformed¿ and 'sdw kinked/bent' as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description

Brand Name
SURPASS ELITE FDS 3.25MM X 12MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23843249
Report Number3008881809-2025-00737
Device Sequence Number15845941
Product Code OUT
UDI-Device Identifier07613327582598
UDI-Public(01)07613327582598(17)280304(10)2550273
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFDSE32512
Device Lot Number25502735
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XT27 MICROCATHETER (STRYKER).
Patient SexUnknown